# SDR TRBA2011010

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 20,590 hours, 24,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STAIR EMERGENCY LIGHT INOP.  REPOSITIONED CLAMP HOLDING DOOR HARNESS LIGHT, OPS CHECKED GOOD IAW JIC 33-50-00, OCT1000D.
